# SDR AALA20130522010

- Difficulty date: May 9, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 81,230 hours, 36,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP SHEET AFT OF STA 1174 RT CORRODED ON OTBD EDGE ABOVE AIR VENT.  INSTALLED DOUBLER FROM RT STA 1174 TO 1189 IAW AARD 53-20-00-16.
